Un théorème de Bloch presque complexe  [ An almost complexe Bloch’s theorem ]
Annales de l'Institut Fourier, Volume 64 (2014) no. 2, p. 401-428

This article is devoted to the proof of an almost complex version of Bloch’s theorem. Let C be the reunion of four J-lines in general position in an almost complex projectif plane. We prove that any sequence of J-disks which is not normal has a subsequence that converges in Hausdorff’s sense to a subset of the reunion of the diagonals of the configuration C. In particular, the complement of the configuration C is hyperbolicaly embedded in the almost complex projectif plane modulo the reunion of the diagonals of the configuration C.

Cet article est consacré à la démonstration d’une version presque complexe du théorème de Bloch. Considérons la réunion C de quatre J-droites en position générale dans un plan projectif presque complexe. Nous démontrons que toute suite non normale de J-disques évitant évitant la configuration C admet une sous-suite convergeant, au sens de Hausdorff, vers une partie la réunion des diagonales de C. En particulier, le complémentaire de la configuration C est hyperboliquement plongé dans le paln projectif presque complexe modulo la réunion des diagonales de la configuration C.

DOI : https://doi.org/10.5802/aif.2852
Classification:  32A18,  32H30,  32Q45,  32Q65,  32U40
Keywords: Complex hyperbolicity, Nevanlinna’s theory, pseudoholomorphic curves, positive currents.
@article{AIF_2014__64_2_401_0,
     author = {Saleur, Beno\^\i t},
     title = {Un th\'eor\`eme de Bloch presque complexe},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {64},
     number = {2},
     year = {2014},
     pages = {401-428},
     doi = {10.5802/aif.2852},
     mrnumber = {3330909},
     zbl = {06387279},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2014__64_2_401_0}
}
Saleur, Benoît. Un théorème de Bloch presque complexe. Annales de l'Institut Fourier, Volume 64 (2014) no. 2, pp. 401-428. doi : 10.5802/aif.2852. http://www.numdam.org/item/AIF_2014__64_2_401_0/

[1] Audin, J. M. Et Lafontaine Ed. Holomorphic curves in symplectic geometry, Birkhäuser, Basel, Progress in Math., Tome 117 (1994) | MR 1274923 | Zbl 0802.53001

[2] Bloch, A. Sur les systèmes de fonctions holomorphes à variétés linéaires lacunaires, Ann. Sci. Ecole Norm. Sup., Tome 43 (1926), pp. 309-362 | MR 1509274

[3] Brody, R. Compact manifolds and hyperbolicity, Trans. Amer. Math. Soc., Tome 235 (1978), pp. 213-219 | MR 470252 | Zbl 0416.32013

[4] Brunella, M. Courbes entières et feuilletages holomorphes, L’enseignement mathématique (1999) no. 45, pp. 195-216 | MR 1703368 | Zbl 1004.32011

[5] Cartan, H. Sur les systèmes de fonctions holomorphes à variétés lacunaires et leurs aapplications, Ann. Sci. École Norm. Sup., Tome 45 (1928), pp. 255-346 | MR 1509288

[6] Cowen, M. J. The method of negative curvature : the Kobayashi metric on P 2 minus 4 lines, Trans. Amer. Math. Soc., Tome 319 (1990), pp. 729-745 | MR 958888 | Zbl 0704.32010

[7] De Thélin, H. Une démonstration du théorème de recouvrement de surfaces d’Ahlfors, Ens. Math., Tome 51 (2005), pp. 203-209 | MR 2214885 | Zbl 1125.30027

[8] Debalme, R.; Ivashkovich, S. Complete hyperbolic neighbourhood in almost complex surfaces, Int. J. of Math. (2001) no. 12, pp. 211-221 | Article | MR 1823575 | Zbl 1110.32306

[9] Duval, J. Un théorème de Green presque complexe, Annales de l’institut Fourier, Tome 54 (2004) no. 7, pp. 2357-2367 | Article | Numdam | MR 2139696 | Zbl 1076.32020

[10] Elkhadhra, F. J-pluripolar subsets and currents on almost complex manifolds, Math. Zeit., Tome 264 (2010) no. 2, pp. 399-422 | Article | MR 2574982 | Zbl 1187.32027

[11] Eremenko, A.; Sodin, M. The value distribution of meromorphic functions and meromorphic curves from the point of view of potential theory, St. Petersburg Math. J., Tome 3 (1992), pp. 109-136 | MR 1120844 | Zbl 0791.30028

[12] Green, M. Some Picard theorems for holomorphic maps to algebraic varieties, Amer. J. Math., Tome 97 (1975), pp. 43-75 | Article | MR 367302 | Zbl 0301.32022

[13] Gromov, M. Pseudo holomorphic curves in symplectic manifolds, Invent.Math., Tome 83 (1985), pp. 307-347 | Article | Zbl 0592.53025

[14] Kobayashi, S. Hyperbolic complex spaces, Springer, Grundhlehren der mathematischen Wissenschaften, Tome 318 (1998) | MR 1635983 | Zbl 0917.32019

[15] Kruglikov, B.; Overholt, M. Pseudoholomorphic mappings and Kobayashi hyperbolicity, Diff. Geom. Appl., Tome 11 (1999), pp. 265-277 | Article | MR 1726542 | Zbl 0954.32019

[16] Lehto, O.; Virtanen, K. I. Quasiconformal mappings in the plane, Springer, Berlin, Grund. der. math. Wiss, Tome 126 (1973) | MR 344463 | Zbl 0267.30016

[17] Mcquillan, M. Bloch hyperbolicity (1970) (preprint IHES)

[18] Nevanlinna, R. Analytic functions, Springer (1970) | MR 279280 | Zbl 0199.12501

[19] Pali, Nefton Fonctions plurisousharmoniques et courants de type (1,1) sur les variétés presque complexes, Manuscipta Math., Tome 118 (2005), pp. 311-337 | Article | MR 2183042 | Zbl 1089.32033

[20] Sikorav, Jean-Claude Dual elliptic planes, Actes des Journées Mathématiques à la Mémoire de Jean Leray, Soc. Math. France, Paris (Sémin. Congr.) Tome 9 (2004), pp. 185-207 | MR 2145943 | Zbl 1072.32018